User Reviews for Vivelle-Dot
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Vivelle-Dot.
Reviews for Vivelle-Dot to treat Postmenopausal Symptoms
"What a God send! After menopause at 50 I first thought "yes! no more periods" then the fun started, night sweats, hot flashes at the worst times like during business meetings, my Dr. started me on the patch .50 and within 2 days it was like a miracle - I could sleep without a towel on my pillow and the hot flashes disappeared. After a year he dropped the dose to .375 and it's still working. If you are having to fight the sweats and flashes - talk to your Dr. This stuff works!"
Happy - not sweating! (taken for 2 to 5 years) May 20, 2015
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been experiencing hot flashes for 3 years but could take it no more. I finally caved and asked for the hormones ! My Dr. prescribed the Vivelle Dot at .05 and 3 weeks later I called and asked when I could expect some relief from these awful hot flashes. It had cured my sleeping issues and my sex drive came roaring back, and my dry skin improved, but nothing in the hot flash dept. It was increased to .075 and still no relief from these massive melt downs. I am getting very upset that I can get no relief and can't wait to see my Dr. again next month. I hate to have another increase but wondering if it will finally help !"
AngusMom (taken for 1 to 6 months) October 31, 2013
|47 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Was on Vivelle 0.05 plus Prometrium for 4.5 years; felt great. Stopped for 1 year because I worried that being on HRT for 14 years (Prempro for 10 yrs.) total was risky & maybe I was now "beyond" the hot flashes, etc. Well...I felt lousy the entire time I was without HRT (1 year)..hot flashes, sleepless nights, brain fog, etc. Now I'm back on Vivelle Dot & Prometrium...feeling so much better! I don't think I'll ever give up this. Plus the estrogen helps my osteoporosis & vaginal dryness."
Happy Hormones (taken for 2 to 5 years) April 2, 2013
|82 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had a total hysterectomy and experienced terrible hot flashes. I began with a dosage of .05 but the hot flashes continued, although less severe. My doctor changed the dosage to .1 and the hot flashes are a thing of the past. I've only been on this medication for 3 months but haven't experienced any side effects so far."
txtalk October 14, 2012
|37 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I started on the patch because of menopause (at age 36, no medical reason i.e. surgery). I used the patch for about 6 weeks and had to stop because of a rash at the application site. This was no surprise because band-aids give me rashes too. I had no problem with 0.5 but when moved up to 0.75 I started with the rash."
Anonymous September 18, 2009
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had a total hysterectomy when I was 28. I started on Premarin for a few years and then changed to the Vivelle patch for the last 8 years with no side effects. But I was also on the lower doses 0.25 and just recently went up to 0.75."
Anonymous September 4, 2009
|15 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"After a full hysterectomy at 42 years I started taking the patch due to severe hot flashes and terrible insomnia. After less then I week, I've had only mild hot flashes and 2 good nights of sleep. I'm so happy to be taking estrogen. No side effects"
Anonymous January 15, 2009
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I started using the Vivelle-Dot patch after having a total hysterectomy. Before starting the patch, I was having vaginal burning & itching, hot flashes, and night sweats. Within a week of starting the patch, all of these symptoms were resolved. To date, I've not experienced any side effects."
lklein9462 September 5, 2008
|63 users found this comment helpful. Did you? Yes No||Report as inappropriate|